# SDR DHL2006752512

- Difficulty date: January 13, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT RIB NR 1 AT SLAT STA 234.0 IS CRACKED.  REMOVED DAMAGED PART IAW B727 SRM 51-30-2 AND FABBED NEW RIB AREA NR 2 SLAT RIB NR 1 SLAT 180 DIM 16 BY  5 MAT USE 7075.0 0.40 PO 9001602 IAW B727 SRM 57-50-2 FIG NR 2 AND 51-20-1 PART TREATED AND PRIMED IAW B727 SRM 51-10-2.  PART INSTALLED IAW B727 SRM 51-30-2.  HEAT TREATED TO 7075-T6 PER FLIGHTSTAR AIRCRAFT SVC ENGINEERING REPORT NR 2-37153-801 REV IR.
